D. Basile Università degli Studi di Catania, Dipartimento di Matematica e Informatica, Viale Andrea Doria 6, 95125 Catania, Italy. (email@example.com). G. J. Ridderbos Faculty of Electrical Engineering Mathematics and Computer Science, TU Delft, Postbus 5031, 2600 GA Delft, The Netherlands. (G.F.Ridderbos@tudelft.nl).
On the Cech number of Sigma-products, pp. 967-983.
ABSTRACT. We study the Cech-number of uncountable Sigma-products of the unit interval. We characterize this number in terms of dominating families in a suitably chosen poset. We also show that the Cech-number of the Sigma-product of ω1 copies of the unit interval may be strictly bigger and strictly less than the compact covering number of the irrationals.
On the Cech number of Sigma-products, Vol 36, No.3
- Availability: In Stock